| Model Number |
BIO-COMP SITE P-LCK 2.9X 15.5 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a shoulder surgery the suture anchors broke off inside the patient.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual evaluation, it was noted that the two ar-1923bc-1 are missing the 2.9 mm pushlocks, eyelets and sutures threaders.However, the broken pieces had not been returned for investigation.No problem found.